| Model Number |
BROACH, PEGGED GLENOID |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 05-mar-2026, a sales representative reported via (b)(4) that the top hat of the ar-9233 pegged glenoid broach popped off when hit with a mallet during a case.No patient was affected.